# SDR AALA20150302008

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 58,519 hours, 15,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N3216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL 148N3216 AT APPROX STATION 1844 BETWEEN STINGERS 25 LT & 26 LT IS CORRODED.  REPAIRED SKIN IAW SRM 53-00-01-2R REPAIR 3.
